Brochifar Plus

Brochifar Plus

Manufacturer:

Ifars
Concise Prescribing Info
Contents
Paracetamol 500 mg, guaifenesin 100 mg, dextromethorphan HBr 15 mg, phenylpropanolamine HCl 15 mg, chlorpheniramine maleate 2 mg
Indications/Uses
Symptomatic relief of flu eg, fever, headache, nasal congestion, sneezing associated w/ non-productive cough.
Dosage/Direction for Use
Adult 1 caplet 3 times daily. Childn 6-12 yr ½ caplet 3 times daily.
Contraindications
Sensitivity to other sympathomimetic agents, severe HTN, cardiac disorders, DM, severe liver dysfunction.
Special Precautions
HTN, overwt. Liver & kidney dysfunction, glaucoma, prostate hypertrophy, hyperthyroid, urinary retention, alcohol consumption, resp disorders, debilitated patients, hypoxia. May impair ability to drive or operate machinery. Pregnancy & lactation. Childn <6 yr. Elderly.
Adverse Reactions
Drowsiness, indigestion, psychomotor disorder, tachycardia, arrhythmia, palpitation, urinary retention, liver damage (high dose & prolonged use).
Drug Interactions
May cause hypertensive crisis w/ MAOIs.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Brochifar Plus caplet
Packing/Price
10's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in